# SDR UIEA2019092405563

- Difficulty date: September 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,952 hours, 17,431 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P1216
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE AFTER LANDING. APU DEFERRED PER MEL 49-11-01A. THIS BECOMES MDDR 118053, CAT 'C', DUE O1-OCT-19. MCC NOTIFIED. LP 1076160 - M3; REMOVED AND REPLACED APU IAW WORK ORDER #56763. REF LOG PAGE 1051351 ITEM #4. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 118053. MCC NOTIFIED AND PLACARDS REMOVED.
